منتديات جناب الهضب

جدارة ، موقع نور ، برنامج نور ، جداره ، النتائج ،حافز ، قياس ،نتائج الطلاب ، نتائج الطالبات ، نتائج القدرات ، اسماء المرشحات ، دفعات جدارة ، أخر أخبار جدارة،نتائج القدرات ، نتائج التحصيلي ، جناب الهضب التعليمي ، موهبة ،كفايات

اعلانات قوقل متجاوبة2

صحيفة حزم

صحيفة حزم المالك ورئيس التحرير مرعي بن علي القحطاني http://www.alhzim.com/index.php

    Drug Eruptions ,Background,History,LaboratoryStudies,,treatment,MedicationSummary

    شاطر

    الفريق السعودي4
    مستشار منتديات جناب الهضب
    مستشار منتديات جناب الهضب

    عدد المساهمات : 762
    العمر : 24

    Drug Eruptions ,Background,History,LaboratoryStudies,,treatment,MedicationSummary

    مُساهمة من طرف الفريق السعودي4 في الخميس 5 يوليو 2012 - 7:08

    Drug Eruptions ,Background,History,LaboratoryStudies,,treatment,MedicationSummary

    [url=http://emedicine.medscape.com/]E. Medicine Click here[/url



    Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform (most common, see image below), urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption.


    Morbilliform drug eruption.
    A drug-induced reaction should be considered in any patient who is taking medications and who suddenly develops a symmetric cutaneous eruption. Medications that are known for causing cutaneous reactions include antimicrobial agents,[1] nonsteroidal anti-inflammatory drugs (NSAIDs), cytokines, chemotherapeutic agents, anticonvulsants, and psychotropic agents.

    Prompt identification and withdrawal of the offending agent may help limit the toxic effects associated with the drug. The decision to discontinue a potentially vital drug often presents a dilemma.

    Next Section: Pathophysiology

    History


    The first step is to review the patient's complete medication list, including over-the-counter supplements. Document any history of previous adverse reactions to drugs or foods. Consider alternative etiologies, especially viral exanthems and bacterial infections. Exanthematous eruptions in children are more likely to be due to a viral infection than another infection; however, most such reactions in adults are due to medications.

    Note any concurrent infections, metabolic disorders, or immunocompromise (eg, due to HIV infection, cancer, chemotherapy) because these increase the risk of drug eruptions. Immunocompromised persons have a 10-fold higher risk of developing a drug eruption than the general population. Although HIV infection causes profound anergy to other immune stimuli, the frequency of drug hypersensitivity reactions, including severe reactions (eg, TEN), is markedly increased in HIV-positive individuals. Patients with advanced HIV infection (CD4 count < 200 cells/µL) have a 10- to 50-fold increased risk of developing an exanthematous eruption to sulfamethoxazole.

    Note and detail the following:

    All prescription and over-the-counter drugs, including topical agents, vitamins, and herbal and homeopathic remedies
    The interval between the introduction of a drug and onset of the eruption
    Route, dose, duration, and frequency of drug administration
    Use of parenterally administered drugs, which are more likely than oral agents to cause anaphylaxis
    Use of topically applied drugs, which are more likely than other drugs to induce delayed-type hypersensitivity reactions
    Use of multiple courses of therapy and prolonged administration of a drug, which can cause allergic sensitization
    Any improvement after drug withdrawal and any reaction with readministration

    Laboratory Studies


    History and physical examination are often sufficient for diagnosing mild asymptomatic eruptions. Severe or persistent eruptions may require further diagnostic testing, as follows:

    Biopsy can be helpful in confirming the diagnosis of a drug eruption (eg, by showing eosinophils in morbilliform eruptions or numerous neutrophils without vasculitis in persons with Sweet syndrome).
    CBC count with differential may show leukopenia, thrombocytopenia, and eosinophilia in patients with serious drug eruptions.
    Serum chemistry studies may be useful. Liver involvement leading to death can occur in persons with hypersensitivity syndromes. Special attention should be paid to the electrolyte balance and renal and/or hepatic function indices in patients with severe reactions such as SJS, TEN, or vasculitis.
    Antibody and/or immunoserology tests may be ordered. Antihistone antibodies are noted in persons with drug-induced SLE, whereas anti-Ro/SS-A antibodies are most common in persons with drug-induced SCLE.
    Direct cultures may be needed to investigate a primary infectious etiology or secondary infection.
    Urinalysis, stool guaiac tests, and chest radiography are important for patients with vasculitis.

    Medical Care


    The ultimate goal is always to discontinue the offending medication if possible. Individuals with drug eruptions are often the most ill patients taking the most medications, many of which are essential for their survival. However, all nonessential medications should be limited. Once the offending drug has been identified, it should be promptly discontinued. Knowledge of the common eruption inducing–medications may help in identifying the offending drug.

    Patients can possibly continue to be treated through morbilliform eruptions (ie, continue medication even in patients with a rash). The eruption often resolves, especially if the individual is being treated with antihistamines. Most authorities believe that exanthematous drug eruptions are not a precursor to severe reactions, such as TEN. Nevertheless, all patients with severe morbilliform eruptions should be monitored for mucous membrane lesions, blistering, and skin sloughing.

    Treatment of a drug eruption depends on the specific type of reaction. Therapy for exanthematous drug eruptions is supportive in nature. First-generation antihistamines are used 24 h/d. Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions are also used, especially during the late desquamative phase.

    Severe reactions, such as SJS, TEN, and hypersensitivity reactions, warrant hospital admission. TEN is best managed in a burn unit with special attention given to electrolyte balance and signs of secondary infection. Because adhesions can develop and result in blindness, evaluation by an ophthalmologist is mandatory. In addition, mounting evidence indicates that intravenous immunoglobulin (IVIG) may improve outcomes for TEN patients.[37, 38, 39]

    Hypersensitivity syndrome, a systemic reaction characterized by fever, sore throat, rash, and internal organ involvement, is potentially life threatening. Timely recognition of the syndrome and immediate discontinuation of the anticonvulsant or other offending drug are crucial. Patients may require liver transplantation if the drug is not stopped in time. Treatment with systemic corticosteroids has been advocated.


    Medication Summary


    Therapy for most drug eruptions is mainly supportive in nature. Morbilliform eruptions are treated with oral antihistamines and topical steroids. IVIG is currently the most common agent used to treat TEN. Cyclosporine may also have a role in the treatment of TEN. Prednisone may be used in the treatment of hypersensitivity syndrome with heart and lung involvement, severe serum sickness–like reaction, and Sweet syndrome

    الفريق السعودي4
    مستشار منتديات جناب الهضب
    مستشار منتديات جناب الهضب

    عدد المساهمات : 762
    العمر : 24

    رد: Drug Eruptions ,Background,History,LaboratoryStudies,,treatment,MedicationSummary

    مُساهمة من طرف الفريق السعودي4 في الخميس 5 يوليو 2012 - 7:09

    4 7 2012


    _________________
    http://adf.ly/BxRoN

    للمزيد والجديد أضغط على الرابط

      الوقت/التاريخ الآن هو السبت 3 ديسمبر 2016 - 1:24